Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 116, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The field of definition of a real representation of a quiver $Q$
Aidan Schofield.
Proc. Amer. Math. Soc. 116 (1992), 293-295
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072091
Epimorphic adjunction of a weak order unit to an Archimedean lattice-ordered group
Richard N. Ball, Anthony W. Hager and Ann Kizanis.
Proc. Amer. Math. Soc. 116 (1992), 297-303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100643
Non-Cohen-Macaulay symbolic blow-ups for space monomial curves
Mayumi Morimoto and Shiro Goto.
Proc. Amer. Math. Soc. 116 (1992), 305-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1095226
Finite exponential series and Newman polynomials
Bart Goddard.
Proc. Amer. Math. Soc. 116 (1992), 313-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1101984
Crossed products of semisimple cocommutative Hopf algebras
William Chin.
Proc. Amer. Math. Soc. 116 (1992), 321-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100646
Simple restricted modules for the restricted contact Lie algebras
Randall R. Holmes.
Proc. Amer. Math. Soc. 116 (1992), 329-337
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112492
Free subsemigroups of domains
A. A. Klein.
Proc. Amer. Math. Soc. 116 (1992), 339-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1096212
Varieties attached to an $SL_{2}(2^{k})$-module
Geoffrey Mason.
Proc. Amer. Math. Soc. 116 (1992), 343-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100661
Projections in Kac-Moody Lie algebras
Kailash C. Misra and Mohan S. Putcha.
Proc. Amer. Math. Soc. 116 (1992), 351-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100662
The Hausdorff dimension of elliptic measure—a counterexample to the Oksendahl conjecture in $R^{2}$
Caroline Sweezy.
Proc. Amer. Math. Soc. 116 (1992), 361-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1161401
On Archimedean ordered vector spaces and a characterization of simplices
Gerhard Gierz and Boris Shekhtman.
Proc. Amer. Math. Soc. 116 (1992), 369-375
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1095222
On some property of functions defined on $\mathbf{R}^{2}$ that are $\mathcal{I}$-approximately continuous with respect to one variable
R. Carrese and E. Łazarow.
Proc. Amer. Math. Soc. 116 (1992), 377-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097337
Interpolation between weighted Hardy spaces
Michael Cwikel, John E. McCarthy and Thomas H. Wolff.
Proc. Amer. Math. Soc. 116 (1992), 381-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1093595
On Hausdorff dimension of recurrent net fractals
Sergio Stella.
Proc. Amer. Math. Soc. 116 (1992), 389-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094507
Graph-theoretic bound on number of A.C.I.M. for random transformation
Paweł Góra.
Proc. Amer. Math. Soc. 116 (1992), 401-410
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094502
A smooth holomorphically convex disc in $C^{2}$ that is not locally polynomially convex
Franc Forstnerič.
Proc. Amer. Math. Soc. 116 (1992), 411-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1101982
Hardy integral estimates for the Laplace transform
Steven Bloom.
Proc. Amer. Math. Soc. 116 (1992), 417-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094497
The differential equation $Q=0$ in which $Q$ is a quadratic form in $y”,y’,y$ having meromorphic coefficients
Roger Chalkley.
Proc. Amer. Math. Soc. 116 (1992), 427-435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112488
Complex sequences whose “moments” all vanish
W. M. Priestley.
Proc. Amer. Math. Soc. 116 (1992), 437-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097350
Linear transformations of Wiener integrals
Chull Park and David Skoug.
Proc. Amer. Math. Soc. 116 (1992), 445-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107274
Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems
J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona.
Proc. Amer. Math. Soc. 116 (1992), 457-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1096211
The Hausdorff mean of a Fourier-Stieltjes transform
Constantine Georgakis.
Proc. Amer. Math. Soc. 116 (1992), 465-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1096210
Remarks on weak compactness of operators defined on certain injective tensor products
G. Emmanuele.
Proc. Amer. Math. Soc. 116 (1992), 473-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1120506
Maximal Douglas subalgebras and minimal support points
Carroll Guillory and Keiji Izuchi.
Proc. Amer. Math. Soc. 116 (1992), 477-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1089406
Finitely generated radical ideals in $H^{∞}$
Ulrich Daepp, Pamela Gorkin and Raymond Mortini.
Proc. Amer. Math. Soc. 116 (1992), 483-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097341
Distance to invertible linear operators without separability
Richard Bouldin.
Proc. Amer. Math. Soc. 116 (1992), 489-497
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097336
Uniqueness of the uniform norm with an application to topological algebras
S. J. Bhatt and D. J. Karia.
Proc. Amer. Math. Soc. 116 (1992), 499-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097335
Compact weighted composition operators on $L^{p}$
Hiroyuki Takagi.
Proc. Amer. Math. Soc. 116 (1992), 505-511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097354
Nontrivial solutions of semilinear elliptic equations with continuous or discontinuous nonlinearities
Noriko Mizoguchi.
Proc. Amer. Math. Soc. 116 (1992), 513-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1098403
Sur la structure des composantes connexes semi-Fredholm de $B(H)$
M. Mbekhta.
Proc. Amer. Math. Soc. 116 (1992), 521-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097348
A converse of Lotz’s theorem on uniformly continuous semigroups
J. M. A. M. van Neerven.
Proc. Amer. Math. Soc. 116 (1992), 525-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097355
Uniqueness of unbounded Loeb measure using Choquet’s theorem
Boško Živaljević.
Proc. Amer. Math. Soc. 116 (1992), 529-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094509
$G$-transversality revisited
S. R. Costenoble and S. Waner.
Proc. Amer. Math. Soc. 116 (1992), 535-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1127138
Representing knot groups into $SL(2,C)$
D. Cooper and D. D. Long.
Proc. Amer. Math. Soc. 116 (1992), 547-549
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100647
A two-point set must be zero-dimensional
John Kulesza.
Proc. Amer. Math. Soc. 116 (1992), 551-553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1093599
On the inverse of Mañé’s projection
H. Movahedi-Lankarani.
Proc. Amer. Math. Soc. 116 (1992), 555-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1111436
On the mapping class group of spherical $3$-orbifolds
Scipio Cuccagna and Bruno Zimmermann.
Proc. Amer. Math. Soc. 116 (1992), 561-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1129875
On the Thom spectra over $Ω(SU(n)/SO(n))$ and Mahowald’s $X_{k}$ spectra
Dung Yung Yan.
Proc. Amer. Math. Soc. 116 (1992), 567-573
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1123672
Nielsen numbers of periodic maps on solvmanifolds
Kyung Bai Lee.
Proc. Amer. Math. Soc. 116 (1992), 575-579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1123659
Erratum to: “On induced covariant systems” [Proc.\ Amer.\ Math.\ Soc.\ {108} (1990), no.\ 3, 703–706; MR0994776 (90f:46105)]
Seigfried Echterhoff.
Proc. Amer. Math. Soc. 116 (1992), 581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1055770
Addendum: “On the equation $div(\vert∇u\vert^{p-2}∇u)+𝜆\vert u\vert^{p-2}u=0$” [Proc.\ Amer.\ Math.\ Soc.\ {109} (1990), no.\ 1, 157–164; MR1007505 (90h:35088)]
Peter Lindqvist.
Proc. Amer. Math. Soc. 116 (1992), 583-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1139483